2019
Том 71
№ 10

All Issues

Samusenko P. F.

Articles: 2
Article (Ukrainian)

Asymptotic integration of singularly perturbed systems of hyperbolic-type partial differential equations with degeneration

Samusenko P. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 5. - pp. 668-685

An asymptotic solution of the first boundary-value problem for a linear singularly perturbed system of hyperbolic-type partial differential equations with degeneration is constructed.

Article (Ukrainian)

On asymptotic formulas for solutions of systems of linear differential equations with a degerate matrix with derivatives

Samusenko P. F., ShkiI N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 9. - pp. 1278–1285

In this paper, we suggest a method for the construction of asymptotic formulas for solutions of systems of differential equations in the case where the roots of the characteristic equation are simple